# SDR SWAA2021021129497

- Difficulty date: November 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: L1 Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD @ STA328 - STA344 LBL 60 WL 208 L ANGLE SUPPORT HAS CORROSION. / REPLACED L ANGLE SUPPORT @ L1 DOOR THERSHOLD @ STA 328 - STA 344 LBL 60 WC 208 AS PER B737-700 SRM 51-40-02-06-0
